# SDR CA981230060

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: 8278414
- Condition: Cracked
- Location: Wing
- Part time: 789 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING AD CF-81-25R5, NDT TEST SHOWED A SMALL CRACK IN THE RADIUS OF THE BOLT HEAD.  IT IS POSSIBLE THAT CRACK IS OVERLAP OF CAD PLATING.
